Finite Sums in Pascal's Triangle

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2012) Finite Sums in Pascal's Triangle. The Fibonacci Quarterly, 50 (4). pp. 337-345. ISSN 0015-0517

Item type Article
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > VU College
Keywords ResPubID25640, Pascal’s triangle, integral identities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login